# SDR 97FDEA00560

- Difficulty date: August 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N286FE
- Make and model: Boeing 727223
- Aircraft serial: 22623
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 683-688
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BS 683 TO 688, STR 27 LT, CORROSION INSIDE STRINGER UNDER LEVELING COMPOUND.  REMOVED CORROSION PER SRM 51-10-6.  TREATED AND PRIMED PER SRM 51-10-02.  CORROSION REMOVAL ONLY, NO REPAIR REQUIRED.
